# SDR CA021213007

- Difficulty date: November 13, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Engine: Rotax ROTAX912S3
- Propeller: Hofman HOV352F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 888364
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CRANKCASE APPEARED TO BE LEAKING OIL ABOVE AND BETWEEN NR 1 AND 3 CYLINDERS. CLEANING AREA AND RUNNING SHOWED MORE OIL COMING FROM THIS AREA. ENGINE COOLING SHROUD WAS REMOVED AND REVEALED A 3 INCH CRACK IN CASE. CASE WAS REPLACED WITH NEW AND ENGINE RETURNED TO SERVICE.
